View : 17 Download: 0

Square roots of hyponormal operators

Title
Square roots of hyponormal operators
Authors
Kim, MKKo, E
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
1999
Journal Title
GLASGOW MATHEMATICAL JOURNAL
ISSN
0017-0895JCR Link
Citation
vol. 41, pp. 463 - 470
Publisher
CAMBRIDGE UNIV PRESS
Indexed
SCIE; SCOPUS WOS scopus
Abstract
An operator T is an element of L(H) is called a square root of a hyponormal operator if T-2 is hyponormal. In this paper, we prove the following results: Let S and T be square roots of hyponormal operators. (1) If sigma(T) boolean AND [-sigma(T)] = phi or {0}, then T is isoloid (i.e., every isolated point of sigma(T) is an eigenvalue of T). (2) If S and T commute, then ST is Weyl if and only if S and T are both Weyl. (3) If sigma(T) boolean AND [-sigma(T)] = phi, or {0}, then Weyl's theorem holds for T. (4) If sigma(T) boolean AND [-sigma(T)] = phi, then T is subscalar. As a corollary, we get that T has a nontrivial invariant subspace if sigma(T) has non-empty interior. (See [3].).
DOI
10.1017/S0017089599000178
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE